# SDR USAABB08065

- Difficulty date: April 19, 2008
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE R4 DOOR SLIDE GIRT BAR ENGAGEMENT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PLACED THE SYSTEM ON MEL.  MAINTENANCE REPLACED THE R4 DOOR SLIDE INDICATION LIGHT ASSEMBLY AND CLEARED THE MEL.
